# SDR YAD2008F00002

- Difficulty date: September 13, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 72644654
- Part serial: UC45
- Condition: Contaminated
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED IT TOOK 3 ATTEMPTS TO GET THE LANDING GEAR MOTOR TO OPERATE.  THEN IT WORKED FINE.  MX VERIFIED THAT FREEZING THE HYDRAULIC POWER PACK RELAY WOULD CAUSE THIS PROBLEM.  REPLACED THE HYDRAULIC POWER PACK RELAY.
